# SDR UIEA2013051600293

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,741 hours, 15,106 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT IDG VALVE MESSAGE.  RT IDG VALVE TRANSFERRED TO MDDR 40026, MEL 75-21-01-02 CAT "C", VALVE LOCKED IN OPEN POSITION.
